# SDR SWIA202265127

- Difficulty date: March 5, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MOUNT HOLES ON R/H SHEAR PANEL LOCATED AT FRAME 87/88.   (C-CHECK RO 03-19-2022)   REMOVED AND REPLACED  R/H SHEAR PANEL LOCATED AT FRAME 87/88 REF EMB SRM 51-40-08 AND  RESTORED SURFACE PROTECTION REF SRM 51-23-06
